Previous |  Up |  Next


Title: On some ordered continua of power $2^{aleph_0}$ containing a dense subset of power $\aleph_1$ (English)
Author: Novák, Josef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 1
Issue: 2
Year: 1951
Pages: 63-79
Category: math
MSC: 27.2X
idZBL: Zbl 0045.16902
idMR: MR0049262
DOI: 10.21136/CMJ.1951.100017
Date available: 2008-06-09T12:37:27Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_01-1951-2_2.pdf 2.578Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo